# SDR FDEA201612194496

- Difficulty date: December 19, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 38,361 hours, 21,051 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Probe
- Part number: 0851HV
- Part serial: 211211
- Condition: Malfunctioned
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 340 AUTOPILOT 2 ENGAGED THROTTLES STARTED ADVANCING TOWARD MAX .CAPT   AIRSPEED INDICATED LESS THAN 80 KTS ECAM DISPLAYED FWD TRANSFER ONLY .  SELECTED CAPT'S ADC INSTTO STYS 2. COMPLIED WITH QRH FOR SINGLE ADC FAILER   NO LAST LEG FAULTS RECORDED IN MTP, ACCOMPLISHED AFS TEST ALL TEST PASS, ACCOMPLISHED ADS TEST, ALL   TEST   PASS. ACCOMPLISHED PITOT PNEUMATIC SYSTEM 1 FUNCTIONAL CHECK, NO LEAKS OR FAULTS FOUND. REPLACED   CAPT   PITOT PROBE 41DA, PRECAUTIONARY, ALL TEST PASS. AMM: 22-40-00-05, 34-10-00-05, AND   34_11_15_04.
